# SDR DALA2016081606085

- Difficulty date: August 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 49,208 hours, 25,828 cycles
- System (JASC): 7603 · Power Lever
- Part: Module
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHTS.  THREE RED ILLUMINATED AT 10,000 AT 320KTS WITH THROTTLES ADVANCED.  LIGHTS WENT OUT WHEN THROTTLES RETARDED.  MAINTENANCE TROUBLESHOT.  REMOVED AND REPLACED THROTTLE MODULE PER MM.  OPERATION CHECKS OK.
